# SDR AALA202309218168

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 69,302 hours, 31,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND ENTRY DOOR DAMPER AND EMERGENCY CYLINDER HAS LOW PRESSURE. SERVICED DAMPER AND EMERGENCY CYLINDER PER AMM 52-10-00.
